# SDR ASAA2015061512095

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 30,287 hours, 8,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12086
- Condition: Failed
- Location: Rt Ram Air Door
- Part time: 30,312 hours, 8,959 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING LANDING ON "RECALL".  ACFT GROUNDED. WHILE ON DEFERRAL, RT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  REMOVED OLD RAM AIR DOOR ACTUATOR, RT SIDE & INSTALLED NEW.  ALL OPS CHECKED GOOD IAW AMM 32-00-01.  ZONE TEMP NR 2 CONTROLLER INTERROGATION CLEAN/ GOOD IAW AMM 21-61-00.
